# SDR HNAA2012081500917

- Difficulty date: August 15, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 58,765 hours, 65,225 cycles
- Engine: Pwa PW120A
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

F/O OBSERVED PUFF OF SMOKE FROM FORWARD WINDSCREEN WHILE OPERATING.  FOUND HARDWARE FOR POWER TERMINAL ON WINDSCREEN TERMINAL BLOCK INCORRECTLY INSTALLED.  R & R SCREWS.  RAN ACFT IAW SRT MANUAL.  OPS CHECKED GOOD. CLEARED MEL.
